bruises appear on body without memory of bumping or pinching...
I have been taking aspirin daily for several months now, to help lessen risk of stroke or heart attack. I am a 32yr old male, with no history of sickness or disease. However, a few weeks ago I noticed a small purple bruise under my armpit. I don't remember being bumped, or pinching my skin. Then about two weeks ago, I found another bruise on my waistline. Again, I can't think of how I may have hurt myself enough to cause such a dark bruise. Now, today I have a bruise on my thigh. Is aspirin making my blood to thin, and therefore easy to bruise?
Whatever benefits of aspirin were once proven have since been called into question and in many cases disproven. Unless your doctor has specifically instructed you to take aspirin every day, you don't need it. And yes, stopping it may help the bruising.
yes, it's most likely the aspirin causing this. I too have been taking aspirin lately (before drinking wine in order to sleep, because I don't trust any pharmaceutical sleep-aids) and all of a sudden have huge bruises on my legs when I don't even remember bumping into anything. there is really no reason to take aspirin every day at the age of 32, because there are pros and cons even for an older person.
sorry but taking a aspirin a day is most likely not the reason for the bruising.
Bruising without cause needs to be evaluated and bloodwork should be done to check for underlying disease processes, liver problems, anemia and other blood disorders, hepatitis and leukemia amongst other things. Bruising without injury should never be ignored. Get to the doctor and have it checked!
PS. drinking alcohol and consuming aspirin or tylenol or ibuprophen at the same time is never a good idea, take the analgesics at a different time than you drink the wine. Anyone who has bruising of unknown causes should cut out alcohol altogether until they get to the bottom of why the bruising is happening.
i agree you should go to the doctor but i was personally told by my doctor that taking asprin thins your blood therefore can cause easy bruising. You should speak to your doctor about this if he or she does not know if you are taking the asprin. Unless you were advised you should be taking it i would not. Good luck!
yes, going to a doctor is a good idea just to rule any serious problem out.
however, if you go to google and type in the words aspirin, bruising, immediately tons of pages come up linking the two.
I will look into the issue of mixing aspirin with wine. I basically have been drinking a glass or two of red wine, some nights, also because of all the health benefits it supposedly brings. in my case the bruising coincided exactly with this practice.
Taking ONE aspirin a day will not do that to a healthy person.
If you overuse aspirin or any OT pai med, yes, you can cause yourself some problems but not with one a day. Miions of peope take an aspirin a day, it is considered to be the BEST by far and used to lower chances of stroke and many other conditions but if you are bruising without a reason, eve taking one aspirin a day, you need to be evauated, period. Your doc trelling you that is off base I think uness you have some other health condition that influences the situation.
I have a large purple bruise without wound or any pain. At the same time I have a larger raised inflamed area with a pale uneven edge. A doctor said it could be a chemical burn and gave me Flamazine, but this seems to be enlarging the affected area. It hurts a little and very much in a hot bath. I would very much appreciate advice since my google search has too many possibilities and most of them are cancerous. I have a mild form of muscular dystrophy. Please help me.
probably be good to have a check up & let your DOC know. .For years I burse if I take Ibuprofen 3 days & so I have been taking aspirin , 2 at night to keep down inflammation & I sleep better. since I broke a big toe Dec 1st and my foot still swells. Now I see I have two small burses, one on my hand and one on my arm so I stopped the aspirin yesterday & didn't sleep last night. I will sleep tonight!!
I plan to visit with my doctor about this but I have had a lot of tests and blood work done the past 6 weeks without finding any problems. When I told my Doc about the Ibuprofen he said I have a sensitivity to it & not an allergy. But I don't take it.
The pain pills "mild" I took for the pain when I hurt my foot caused my blood pressure to go up He said anything can cause that is some people. I am just highly sensitive to almost all pills!!
i get brusie on my body just by scratcing my skin i went to the doctor and he said i have scabies but what i have seen on the net its not any indcation of scabies all i have is a lot of bruises on my thigh and small red spots on my stomach and legs could you tell me from what thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.